# SDR AALA202405101513

- Difficulty date: March 19, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 56,733 hours, 38,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON SHEAR PLATE LOCATED BETWEEN FR 69 AND FR 70 AND AT STR 23L IN AFT GALLEY AREA. REPLACED SHEAR PLATE PER SRM 51-42-11-801.
